# SDR N6WA2024022101

- Difficulty date: February 12, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 44,053 hours, 34,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: CC67038601
- Condition: Broken
- Location: Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CABLE ASSIST BRACKET BROKEN. REMOVED DAMAGE FROM INNER SKIN AND FORMER COMPLETED REPAIR OF PAX DOOR CABLE ASSIST BRACKET, PAX DOOR INNER SKIN AND FORMER AT FS 347.25 IAW REO 670-52-1368
